Skip to main content

Browse by Publisher

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Houghton, Conor J, Sutcliffe, Paul M. (1996) Inversion symmetric 3-monopoles and the Atiyah-Hitchin manifold. Nonlinearity, 9 (6). pp. 1609-1622. ISSN 0951-7715. (doi:10.1088/0951-7715/9/6/013) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:19246)

This list was generated on Tue Jun 2 01:58:33 2020 BST.